# SDR SWAA2023091188581

- Difficulty date: August 12, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON LEADING EDGE ACCESS PANEL 621LB RT WING (1 EA) 2023-490744<[01] TOOL USED CALIPER PN: 500-197-30; SN: B20189416; DUE DATE: 19/DEC/23;[02] TOOL USED: SCALE P/N:CR5200 S/N:8342514510 DUE DATE: 13-FEB-24;[03] TOOL USED: HOT BONDER PN: HCS9200B- AV SN:18196127 DUE DATE: 22-JAN-24;[04] TOOL USED: SCALE P/N:CR5200 S/N:8342514510 DUE DATE: 13-FEB-24;[05] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 23-MAY-24.;[06] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 650; S/N: 190984811; DUE DATE: 24-JAN-24;[07] TOOL USED: SCALE P/N: SPX621 S/N: 8340225469 DUE DATE: 20-JUL-24.;[08] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196021 DUE DATE 24-JAN-24;[09] TOOL USED: MULTIMETER PN: FLUKE-289; S/N: 61180120; DUE DATE: 30-MAY-24;[10] REPAIRED ACCESS PANEL 621LB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGN OFFS BELOW.;[11] JOB TASK COMPLETED.
